MathSciNet Relay Station
MathSciNet bibliographic data
MR1972217 49M15 (47J25 49J52 90C30)
Ulbrich, Michael Semismooth Newton methods for operator equations in function spaces. SIAM J. Optim. 13 (2002), no. 3, 805–842 (2003).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement